Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 64, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 31, 2018, 3:13 PM EDT for 5 counties in Kentucky; Butler County, Hamilton County, Ohio; 5 counties in Indiana. It was in force for 47 min. 19 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2018, 3:13 PM EDT (19:13 UTC)
- Expired
- May 31, 2018, 4:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Dearborn County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Boone County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Kenton County, KY, Butler County, OH, Hamilton County, OH
The radar
The Cincinnati radar (KILN), 99 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 3:19 PM EDT | TSTM WND DMG | 1 Se Warsaw, KY | LARGE TREES DOWN ON GOLF COURSE. |
| May 31, 3:19 PM EDT | TSTM WND DMG | Pate, IN | TREES DOWNED. |
| May 31, 3:25 PM EDT | TSTM WND DMG | 7 Wsw Rising Sun, IN | BARN DESTROYED ON PROPERTY OFF CASS UNION RD. TIME ESTIMATED VIA RADAR. |
| May 31, 3:27 PM EDT | TSTM WND DMG | Aurora, IN | TREES DOWN ON STATE ROUTE 148 |
| May 31, 3:27 PM EDT | TSTM WND DMG | Glencoe, KY | TREES DOWN ON ROUTE 127 AND ALSO 455. |
| May 31, 3:29 PM EDT | TSTM WND DMG | Lawrenceburg, IN | TREES DOWN, INCLUDING ALONG ROUTE 48. |
| May 31, 3:30 PM EDT | TSTM WND GST 48 | 3 Wnw Lawrenceburg, IN | |
| May 31, 3:40 PM EDT | TSTM WND DMG | Delhi Township, OH | 2-3 INCH LIMBS REPORTED BROKEN. OCCURRED AHEAD OF THE MAIN STORM. |
| May 31, 3:40 PM EDT | TSTM WND DMG | Hebron, KY | TREES DOWNED. |
| May 31, 3:43 PM EDT | TSTM WND GST 47 | Kcvg Cinc N Ky Apt, KY | |
| May 31, 3:45 PM EDT | TSTM WND DMG | Taylor Mill, KY | SIDING OFF OF A HOUSE. SEVERAL 6 INCH OR LARGER DIAMETER LIMBS BROKEN OFF. ONE POWER LINE DOWNED. |
| May 31, 3:52 PM EDT | TSTM WND DMG | 1 W White Oak, OH | LARGE TREE DOWN AND OTHER LARGE TREE BRANCHES DOWN. |
| May 31, 3:54 PM EDT | TSTM WND DMG | 3 Sse Covedale, OH | REPORTED VIA MPING. TREES UPROOTED OR SNAPPED, ROOF DAMAGE. |
| May 31, 3:55 PM EDT | TSTM WND GST 51 | Kymeso Alexandria 5nw, KY | |
| May 31, 3:56 PM EDT | TSTM WND DMG | 3 Ese Fort Thomas, OH | ONE TREE REPORTED DOWN IN ANDERSON TOWNSHIP NEAR SALEM RD. TIME ESTIMATED FROM RADAR. |
| May 31, 3:57 PM EDT | TSTM WND GST 62 | Kluk Lunken Airport, OH | |
| May 31, 3:58 PM EDT | TSTM WND DMG | Fruit Hill, OH | SHINGLES REPORTED OFF ROOF OF HOUSE ALONG WITH TREE LIMBS DOWN. TIME ESTIMATED FROM RADAR. |
| May 31, 4:00 PM EDT | TSTM WND DMG | Dent, OH | NUMEROUS TREES AND BRANCHES REPORTED DOWN. TIME ESTIMATED FROM RADAR. |
| May 31, 4:05 PM EDT | TSTM WND DMG | Reading, OH | 8 INCH DIAMETER TREE REPORTED BROKEN OFF AT THE GROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 2:30 PM EDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.2 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 614 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
209
WUUS51 KILN 311913
SVRILN
INC029-047-115-137-155-KYC015-037-041-077-117-OHC017-061-312000-
/O.NEW.KILN.SV.W.0064.180531T1913Z-180531T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
313 PM EDT THU MAY 31 2018
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Ohio County in southeastern Indiana...
Franklin County in southeastern Indiana...
Ripley County in southeastern Indiana...
Dearborn County in southeastern Indiana...
Switzerland County in southeastern Indiana...
Eastern Carroll County in northern Kentucky...
Kenton County in northern Kentucky...
Campbell County in northern Kentucky...
Boone County in northern Kentucky...
Gallatin County in northern Kentucky...
Hamilton County in southwestern Ohio...
Butler County in southwestern Ohio...
* Until 400 PM EDT.
* At 313 PM EDT, severe thunderstorms were located along a line
extending from near Batesville to near Dillsboro to near Vevay,
moving northeast at 45 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Cincinnati, Hamilton, Fairfield, Covington, Florence, Independence,
Oxford, Norwood, Forest Park, Erlanger, Fort Thomas, Newport,
Sharonville, Blue Ash, Springdale, Reading, Harrison, North College
Hill, Madeira and Edgewood.
This includes the following Interstates...
I-71 in Kentucky between mile markers 44 and 77.
I-71 in Ohio between mile markers 0 and 12.
I-74 in Indiana between mile markers 145 and 171.
I-74 in Ohio between mile markers 0 and 19.
I-75 in Kentucky between mile markers 167 and 191.
I-75 in Ohio between mile markers 0 and 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3927 8530 3934 8530 3952 8486 3952 8482
3957 8475 3957 8460 3925 8438 3884 8431
3880 8442 3879 8454 3880 8463 3878 8466
3877 8478 3873 8478 3870 8481 3870 8487
3860 8507 3859 8513 3892 8518 3922 8540
TIME...MOT...LOC 1913Z 241DEG 40KT 3923 8527 3897 8509 3868 8504
HAIL...<.75IN
WIND...70MPH
$$
AR2 follow-up statements
274
WWUS51 KILN 311936
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
336 PM EDT THU MAY 31 2018
INC137-KYC041-311945-
/O.CAN.KILN.SV.W.0064.000000T0000Z-180531T2000Z/
Ripley IN-Carroll KY-
336 PM EDT THU MAY 31 2018
...THE SEVERE THUNDERSTORM WARNING FOR RIPLEY AND EASTERN CARROLL
COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
southeastern and east central Indiana...northern Kentucky...and
southwestern and west central Ohio.
LAT...LON 3952 8486 3952 8482 3957 8475 3957 8460
3925 8438 3884 8431 3881 8440 3879 8454
3880 8463 3878 8466 3877 8478 3873 8478
3870 8481 3871 8483 3866 8494 3898 8496
3931 8507
TIME...MOT...LOC 1935Z 241DEG 40KT 3935 8499 3909 8481 3880 8477
$$
INC029-047-115-155-KYC015-037-077-117-OHC017-061-312000-
/O.CON.KILN.SV.W.0064.000000T0000Z-180531T2000Z/
Ohio IN-Franklin IN-Dearborn IN-Switzerland IN-Kenton KY-Campbell KY-
Boone KY-Gallatin KY-Hamilton OH-Butler OH-
336 PM EDT THU MAY 31 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR OHIO...EASTERN FRANKLIN...DEARBORN...NORTHEASTERN SWITZERLAND...
KENTON...CAMPBELL...BOONE...GALLATIN...HAMILTON AND BUTLER
COUNTIES...
At 335 PM EDT, severe thunderstorms were located along a line
extending from near Brookville to near Lawrenceburg to near Patriot,
moving northeast at 45 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Cincinnati, Hamilton, Fairfield, Covington, Florence, Independence,
Oxford, Norwood, Forest Park, Erlanger, Fort Thomas, Newport,
Sharonville, Blue Ash, Springdale, Reading, Harrison, North College
Hill, Madeira and Edgewood.
This includes the following Interstates...
I-71 in Kentucky between mile markers 55 and 77.
I-71 in Ohio between mile markers 0 and 12.
I-74 in Indiana between mile markers 158 and 171.
I-74 in Ohio between mile markers 0 and 19.
I-75 in Kentucky between mile markers 167 and 191.
I-75 in Ohio between mile markers 0 and 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3952 8486 3952 8482 3957 8475 3957 8460
3925 8438 3884 8431 3881 8440 3879 8454
3880 8463 3878 8466 3877 8478 3873 8478
3870 8481 3871 8483 3866 8494 3898 8496
3931 8507
TIME...MOT...LOC 1935Z 241DEG 40KT 3935 8499 3909 8481 3880 8477
HAIL...<.75IN
WIND...70MPH
$$
AR924
WWUS51 KILN 312002
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
402 PM EDT THU MAY 31 2018
INC029-047-115-155-KYC015-037-077-117-OHC017-061-312008-
/O.EXP.KILN.SV.W.0064.000000T0000Z-180531T2000Z/
Ohio IN-Franklin IN-Dearborn IN-Switzerland IN-Kenton KY-Campbell KY-
Boone KY-Gallatin KY-Hamilton OH-Butler OH-
402 PM EDT THU MAY 31 2018
...THE SEVERE THUNDERSTORM WARNING FOR OHIO...EASTERN FRANKLIN...
DEARBORN...NORTHEASTERN SWITZERLAND...KENTON...CAMPBELL...BOONE...
GALLATIN...HAMILTON AND BUTLER COUNTIES WILL EXPIRE AT 400 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible. A new severe thunderstorm
warning has been issued downstream for Campbell, Eastern Hamilton,
Clermont, Northwest Brown, and South central Warren counties until
445 pm EDT.
A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
southeastern and east central Indiana...northern Kentucky...and
southwestern and west central Ohio.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 3952 8486 3952 8482 3957 8475 3957 8460
3925 8438 3884 8431 3881 8440 3879 8454
3880 8463 3878 8466 3877 8478 3873 8478
3870 8481 3871 8483 3866 8494 3898 8496
3931 8507
TIME...MOT...LOC 1958Z 241DEG 40KT 3947 8472 3921 8454 3892 8450
$$
ARWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 12:55 PM EDT, 2 hours 18 minutes earlier.
Area forecast discussion, May 31, 12:55 PM EDT, 2 hours 18 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 1255 PM EDT Thu May 31 2018 .SYNOPSIS... A series of upper level disturbances will move through the Ohio Valley today through Friday, resulting in a continued chance of showers and thunderstorms. Weak high pressure will provide for dry conditions on Saturday before another disturbance brings a chance of precipitation for Sunday. Temperatures will remain slightly above normal through the weekend. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Earlier 6Z NAM seemed to have a better depiction on convection this morning and used this in combination with the 12Z run and HRRR/RAP and current forecast to run the probability of storms this late morning and early afternoon. Blended temperatures and dewpoints with observed values into the afternoon and HRRR/RAP blend. Area of convection associated with an MCV in srn IL with a watch butting up to CWA does not appear to be depicted well by any model. SREF has a good swatch of QPF in sw IN through 18Z where other CAMs have an apparently poor initialization scheme. That being said, southern IN and sw portions of our CWA are depicted as having some activity through 21Z and an area moving ene, likely what is ongoing but not initially shown in these models. Going into this evening, models weaken the storm footprints over southern CWA and focus upstream development back in southern IL. Will look at this evolution with the next forecast update and see how CAMs evolve early this afternoon to help guide the next public forecast. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/... Scattered convection may still be ongoing across primarily southern portions of our fa early this evening but we may otherwise begin to see a diurnal decrease in coverage elsewhere across our area. There is quite a bit of uncertainty as to how exactly things will play out with the approach of the MCS moving out of the Mississippi Valley this evening. The hi res models continue to vary in their timing and placement of this. The general trend is for the bulk of it to stay mainly to our south/west toward the better instability and possibly weaken/dissipate as it moves into our area. That being said, there is the possibility that it may make it into at least southern portions of our fa, so will generally continue with chance pops into the overnight hours. Deep layer shear is progged to increase, at least across our southwest, through the evening hours. So if this system does make it into our area, there would be at least a lower end severe threat across our southwest for primarily damaging winds. The models seem to be in somewhat better agreement with a surface wave then working east across northern portions of our area late tonight and through the day on Friday. This will lead to a continue chance of showers and thunderstorms through the day on Friday. Highs on Friday will be in the low to mid 80s. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... Friday night surface low pressure will be located across our far east in association with a mid-level wave. There is sufficient instability and weak shear to the southeast of the low, along with CAMs indicating ongoing convection exiting the area, to warrant higher PoPs. Also aiding in potential convective development at this time is a surface cold front which is forecast to be crossing the central zones. During the day Saturday the mid-level wave will push east of the area with global ensemble models (GEFS and EPS) showing below normal heights through the rest of the extended (or implied slightly below normal temperatures). Temperatures Saturday will return to normal with drier air spilling in from the northwest (PWATs less than 1.00" across the northwest). Saturday night into Sunday another shortwave will move across the area with the primary PVA just north of the area, but with high PWATs just off to the southwest (~1.5" via the GFS) showers and thunderstorms may return to the area. The only fly in the ointment here is that the GFS has a upper level dry slot rushing out just in front of the main wave. For example, the KCVG GFS forecast sounding for Sunday shows a PWAT of 1.49" yet substantial dry air exists between 500 and 200 MB. This dry air may limit vertical development of any storms that try to get going. Sunday evening a cold front will push through the area with drier and cooler air returning to the region. PWATs Monday fall below 0.50" and 850 mb temperatures also fall to below 10 degrees C. The GFS is slight more amplified with the wave here and therefore is the cooler solution compared to the ECMWF. Either way, Monday looks to be pleasant with highs in the mid 70s. Tuesday afternoon the wave is forecast to wrap up over the eastern United States allowing another slightly stronger reinforcing front to push through the area. 850 MB temperatures Tuesday into Wednesday fall to around 5 degrees C making highs in the lower 70s likely. As mentioned above this couple day stretch of slightly below normal temperatures has started to catch on in the ensembles. This implies confidence increasing in the beginning of next work week being pleasant with below normal temperatures and dry weather. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... VFR conditions will prevail as some lower MVFR stratus breaks apart from earlier this morning. Upstream storms will nose into southern CWA and continue this evening. Cores of storms will produce LIFR vsbys but the bulk of activity today will be scattered over the TAF sites, with a better chance of occurrence in CVG/LUK. Model guidance is not depicting today and subsequently the overnight hours well at all, so the forecast is low confidence in when and where these storms will occur. Expect VFR conditions outside of thunderstorm activity in the next 24-30 hours with a generally ssw flow 10-12kt. Amendments will be forthcoming when and where storms have a higher probability of occurrence later today. Used VCSH/TS as the catch-all for todays forecast until then. OUTLOOK...Thunderstorms are possible into Friday afternoon. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...JGL NEAR TERM...Franks SHORT TERM...JGL LONG TERM...Haines AVIATION...Franks
Hazardous weather outlook, May 31, 11:07 AM EDT, 4 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 1107 AM EDT Thu May 31 2018 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-011200- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- 1107 AM EDT Thu May 31 2018 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...This Afternoon and Tonight. Scattered thunderstorms will be possible this afternoon into tonight. A few of the storms may be strong to severe, especially this evening and into the overnight hours for areas near and south of the Ohio River. The primary severe weather threat will be damaging winds. However, isolated large hail can not be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required.
In the hours before
Special weather statement, May 31, 1:48 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Wilmington OH
148 PM EDT THU MAY 31 2018
KYZ100-OHZ081-088-311815-
Lewis KY-Scioto OH-Adams OH-
148 PM EDT THU MAY 31 2018
...A STRONG THUNDERSTORM WILL AFFECT LEWIS...SOUTHEASTERN ADAMS AND
SOUTHWESTERN SCIOTO COUNTIES UNTIL 215 PM EDT...
At 148 PM EDT, radar indicated a strong thunderstorm near Tollesboro,
moving east at 35 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...
Locations impacted include...
Vanceburg, Head of Grassy, Camp Dix, Tollesboro, Sandy Springs, Buena
Vista in Scioto County, Saint Paul, Harris, Kinniconick, Tannery,
Epworth, Emerson, Ribolt, Charters, Garrison, Petersville,
Stricklett, Glen Springs, Rexton and Herron Hill.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3832 8336 3840 8341 3838 8345 3840 8348
3843 8357 3859 8363 3862 8363 3868 8304
3864 8305 3863 8307 3860 8307 3855 8310
3849 8319 3847 8319 3843 8324 3834 8323
3832 8328 3833 8332 3832 8333
TIME...MOT...LOC 1748Z 248DEG 32KT 3853 8354
ARSpecial weather statement, May 31, 2:09 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Wilmington OH
209 PM EDT THU MAY 31 2018
KYZ100-OHZ081-088-311845-
Lewis KY-Scioto OH-Adams OH-
209 PM EDT THU MAY 31 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LEWIS...SOUTHEASTERN
ADAMS AND NORTHWESTERN SCIOTO COUNTIES UNTIL 245 PM EDT...
At 209 PM EDT, radar indicated a strong thunderstorm near Rome,
moving northeast at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Very heavy rain...
Locations impacted include...
West Union, Rome, Blue Creek, Otway, Concord, Lombardsville, Carrs,
State Route 348 at State Route 125, Wamsley, Turkey Creek Lake,
Friendship, Cedar Mills, Firebrick and West Portsmouth.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3862 8353 3877 8357 3896 8313 3870 8304
3870 8303 3869 8303
TIME...MOT...LOC 1809Z 246DEG 21KT 3870 8347
ARLocal storm report, May 31, 2:43 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
243 PM EDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM TORNADO 5 W TROY 40.04N 84.30W
05/30/2018 F0 MIAMI OH NWS STORM SURVEY
BRIEF, WEAK TORNADO DESTROYED AN OUTBUILDING, LIFTING
DEBRIS ONTO AN ADJACENT GARAGE. SOME LARGE LIMBS BROKEN
OFF AS WELL. ESTIMATED WIND SPEED 65 MPH.
&&
BINAULocal storm report, May 31, 3:09 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
309 PM EDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 PM TSTM WND DMG HOLTON 39.08N 85.38W
05/31/2018 RIPLEY IN 911 CALL CENTER
TREES DOWNED.
&&
MBPThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 1:48 PM EDT | Special Weather Statement | ILN | Lewis | 27 min |
| May 31, 2:42 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Carroll, Gallatin, Grant | 33 min |
| May 31, 2:45 PM EDT | Severe Thunderstorm Warning | ILN | Carroll, Gallatin, Grant, Owen | 45 min |
| May 31, 3:27 PM EDT | Severe Thunderstorm Warning | ILN | Carroll, Gallatin, Grant, Owen, Pendleton | 48 min |
| May 31, 3:57 PM EDT | Severe Thunderstorm Warning | ILN | Campbell | 48 min |
| May 31, 4:07 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Pendleton, Robertson | 23 min |
| May 31, 4:24 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Lewis, Mason, Robertson | 36 min |
| May 31, 4:51 PM EDT | Severe Thunderstorm Warning | ILN | Lewis | 24 min |
| May 31, 5:13 PM EDT | Severe Thunderstorm Warning | ILN | Lewis | 47 min |
| May 30, 8:09 PM EDT | Special Weather Statement | ILN | Hamilton, Montgomery, Warren | 51 min |
| May 30, 8:55 PM EDT | Special Weather Statement | ILN | Miami | 50 min |
| May 30, 8:56 PM EDT | Special Weather Statement | ILN | Hardin | 34 min |
| May 30, 9:02 PM EDT | Special Weather Statement | ILN | Clark, Clermont, Greene, Warren | 43 min |
| May 30, 10:00 PM EDT | Special Weather Statement | ILN | Madison, Union | 45 min |
| May 30, 10:34 PM EDT | Special Weather Statement | ILN | Union | 41 min |
| May 31, 2:09 PM EDT | Special Weather Statement | ILN | Adams | 36 min |
| May 31, 3:49 PM EDT | Special Weather Statement | ILN | Hocking | 26 min |
| May 31, 4:14 PM EDT | Special Weather Statement | ILN | Warren | 46 min |
| May 31, 4:21 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Clinton, Highland, Warren | 39 min |
| May 31, 4:28 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Preble | 32 min |
| May 31, 4:29 PM EDT | Severe Thunderstorm Warning | ILN | Mercer | 46 min |
| May 31, 4:46 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Clinton, Fayette, Highland, Pike, Ross and 1 more | 44 min |
| May 31, 4:57 PM EDT | Areal Flood Advisory | ILN | Licking | 80 min |
| May 31, 4:57 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery | 33 min |
| May 31, 4:58 PM EDT | Special Weather Statement | ILN | Clinton, Fayette, Greene | 32 min |
| May 31, 5:01 PM EDT | Special Weather Statement | ILN | Auglaize | 29 min |
| May 31, 5:13 PM EDT | Special Weather Statement | ILN | Shelby | 32 min |
| May 31, 5:21 PM EDT | Special Weather Statement | ILN | Pike, Ross | 24 min |
| May 31, 5:26 PM EDT | Special Weather Statement | ILN | Champaign, Clark | 34 min |
| May 31, 5:54 PM EDT | Special Weather Statement | ILN | Fairfield, Hocking | 51 min |
| May 31, 5:57 PM EDT | Special Weather Statement | ILN | Logan | 33 min |
| May 31, 6:40 PM EDT | Special Weather Statement | ILN | Hocking | 20 min |
| May 31, 4:04 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Wayne | 41 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2018Severe Thunderstorm Warnings in Indiana, 2018Severe Thunderstorm Warnings in Ohio, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.